Correction

Some families of differential equations associated with the Gould-Hopper-Frobenius-Genocchi polynomials

  • Correction of: AIMS Mathematics 7: 4851-4860
  • Published: 19 September 2022
  • Citation: Rabab Alyusof, Mdi Begum Jeelani. Some families of differential equations associated with the Gould-Hopper-Frobenius-Genocchi polynomials[J]. AIMS Mathematics, 2022, 7(11): 20381-20382. doi: 10.3934/math.20221116

    Related Papers:



  • 加载中


    [1] R. Alyusof, M. B. Jeelani, Some families of differential equations associated with the Gould-Hopper-Frobenius-Genocchi polynomials, AIMS Math., 7 (2022), 4851–4860. https://doi.org/10.3934/math.2022270 doi: 10.3934/math.2022270
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(2659) PDF downloads(46) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog